# SDR IPXA2013310180616

- Difficulty date: October 14, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Buzzer
- Condition: Unknown
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT INSPECTION EVACUATION SLIDE WARNING SYS, BUZZER INOPERATIVE.  PERFORMED BITE TEST OF ASPSU IAW AMM 52-73-05. NO FAULTS FOUND SYSTEM OPS CHECKED NORMAL IAW AMM 52-73-00-05.
